# SDR DALA1250463733

- Difficulty date: September 18, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 33,169 hours, 17,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 521 LBL 24 WAS FOUND TO BE WORN.  REPAIRED IAW SRM 53-00-52 REPAIR 4.
